# SDR RAIA201409120002

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 34,570 hours, 30,689 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIEF ELECTRICAL SMOKE AND ODOR IN COCKPIT DURING CRUISE.  MAINTENANCE INSPECTED AND FOUND A DUCT BLOWN UNDER CABIN.  MAINTENANCE SECURED DUCT AND OPS, LEAK CHECKED GOOD.
